首页 | 本学科首页   官方微博 | 高级检索  
     

关于半正定矩阵的广义Schur补的扰动分析
引用本文:莫荣华, 董李娜. 关于半正定矩阵的广义Schur补的扰动分析[J]. 华南师范大学学报(自然科学版), 2006, (4): 21.
作者姓名:莫荣华  董李娜
作者单位:华南师范大学数学科学学院,广东广州,510631
基金项目:广东省自然科学基金资助项目(31496),广东省高校自然科学基金资助课题
摘    要:研究了半正定矩阵的广义Schur补的任意扰动,给出了广义Schur补在谱范数下的绝对扰动界,改进并推广了以往的结果.

关 键 词:广义Schur补  谱范数  绝对界  扰动
文章编号:1000-5463(2006)04-0021-05
收稿时间:2005-12-21
修稿时间:2005-12-21

ON THE PERTURBATION OF GENERALIZED SCHUR COMPLEMENT FOR POSITIVE SEMIDEFINITE MATRIX
MO Rong-hua,DONG Li-na. ON THE PERTURBATION OF GENERALIZED SCHUR COMPLEMENT FOR POSITIVE SEMIDEFINITE MATRIX[J]. Journal of South China Normal University(Natural Science Edition), 2006, 0(4): 21-25
Authors:MO Rong-hua  DONG Li-na
Affiliation:School of Mathematics,South China Normal University,Guangzhou 510631 ,China
Abstract:An arbitrary perturbation of generalized Schur complement for positive semidefinite matrix is studied.Then a perturbation bound of the matrix under the spectrum norm is presented,which improves and generalizes the corresponding results in the references.
Keywords:generalized Schur complement  spectral norm  absolute bound  perturbation  
本文献已被 CNKI 维普 万方数据 等数据库收录!
点击此处可从《华南师范大学学报(自然科学版)》浏览原始摘要信息
点击此处可从《华南师范大学学报(自然科学版)》下载全文
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号